I am on my 4th treatment and my hair is coming out in clumps. At first I thought it was from the trauma my body went through when I relapsed but it is getting worse not better. I don't want to stop taking it but I don't want to lose all of my hair. No hair is growing on my body either. Anyone?
Snucksmom: From research, this is what I have found concerning your question:
Dermatologic side effects reported during treatment of opioid dependence have rarely included oily skin, pruritus, acne, athletes foot, cold sores, alopecia, and rash. <alopecia is hair related>
My daughter had the same side effect. She hair fell out clumps. She is off the vivitrol now and her hair is growing back.
- Vivitrol Information for Consumers
- Vivitrol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivitrol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2015 • 1 answer
Updated 27 Feb 2017 • 1 answer
Updated 31 Aug 2018 • 2 answers
Updated 12 Apr 2018 • 1 answer
Posted 29 Sep 2018 • 0 answers